# SDR FDEA200907022460

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Unknown
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 REPLACEMENT DUE TO EXISTING FLOORBEAM REPAIRS. REMOVED FLOORBEAM AT BS 1640, PER SRM 51-40-02. FABBED NEW FLOORBEAM FROM BAC 1518-338, BATCH 0001501784, PER BOEING DWG 146N5109. LOCATED AND DRILLED NEW FLOORBEAM PER SRM 51-40-02. ANNODIZED NEW FLOORBEAM PER BAC 5019, REV "U", WORK   ORDER 735513. TREATED AND PRIMED NEW FLOORBEAM PER SRM 51-20-01. PAINTED NEW FLOORBEAM PER AMM 51-21-10-7. INSTALLED NEW FLOORBEAM, BS 1640, LBL 67 - RBL 67,   PER SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
